# SDR UPS08852414

- Difficulty date: May 29, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 72,042 hours, 29,873 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LARGE SHEAR TIE CRACKED IN RADIUS, 60 COMARTMENT CEILING, STA 1800 L4R.  STOP DRILLED, FABBED AND INSTALLED REPAIR ANGLE IAW, SRM 51-1-21, 53-2 -0, 51-1-8, 53-5-03, 51-1-20D.
